Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

27yr, male. Suffering from hairloss. Prescribed Androanagen. Side effects?

Sir, im a 27years old unmarried male,suffering from hair loss (moderate).and also my hair is very thinner than my doctor prescribed me to take a drug call androanagen for a year.i want to know is it safe to take that for a whole year and is there any side effects from that drug,specially because im an unmarried person..waiting for ur reply.. thnxx doctor!
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  1484
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

Causes of hair loss/thinning of hair are:
1. Environmental factors
2. Stress
3. Deficiency of certain minerals, vitamins & amino acids in diet. e.g. Iron, zinc, Vit B complex, lysine.
4. Hormonal factors. e.g. Thyroxine, Testosterone.
5. Any incidence of surgery, shock, etc.

Since androgens are responsible for male characteristics, the androanagen produce side effects characteristic of men, such as increased growth of body hair, testicular shrinkage, increased sex drive, development of breasts in men, infertility, and development of severe acne on the face and back.
Other potential mental side effects of androgens include mood swings, periods of mania, paranoia, extreme irritability, jealousy and delusions.
So, the moment you experience any of these symptoms, please seek immediate medical attention.

You can ask me any further query on this website using the below link:

Wishing a good health.
Take care.
Answered: Fri, 7 Jun 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor